Advertisement

Euclidean invariants of linear scale-spaces

  • Alfons Salden
Poster Session II
Part of the Lecture Notes in Computer Science book series (LNCS, volume 1352)

Abstract

The similarity jet of a linear scale-space is described in its most concise set of local and multi-local Euclidean invariants. The stability and (partial) equivalence of topologies on these invariants regardless additive uniform Gaussian noise is demonstrated.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gordan, P.: Ueber die Bildung der Resultante zweier Gleichungen. Math. Annalen, 50 (1871) 355–414Google Scholar
  2. 2.
    Hilbert, D.: Ueber die vollen Invariantensystemen. Math. Annalen, 42 (1893) 313–373Google Scholar
  3. 3.
    Salden, A.H.: Dynamic Scale-Space Paradigms. PhD thesis, Utrecht University, The Netherlands, 1996Google Scholar
  4. 4.
    van der Waerden, B.L.: Moderne Algebra. Springer-Verlag, Berlin, 1940.Google Scholar
  5. 5.
    Weitzenböck, R.: Invariantentheorie. P. Noordhoff, Groningen, 1923.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Alfons Salden
    • 1
  1. 1.INRIASophia-Antipolis CedexFrance

Personalised recommendations